MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; 2.6F X 50CM DL PICC MST STD

Medline Industries, LP MEDLINE; 2.6F X 50CM DL PICC MST STD
Catalog Number PICC2650MST
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code Oversedation (1990)
Date of Event 02/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stylet has been difficult to remove after catheter is placed in the patient.The stylet comes preloaded in the catheter and appears undamaged upon opening the kit.
 
Additional Manufacturer Narrative
According to the facility, "the stylet is getting stuck in catheter when trying to remove it after inserting in the patient," and the facility reported "the picc team was able to remove the stylet and the picc remained in the patient; however, the event prolonged operating room time and sedation for the patient while they were trying to get the stylet removed." per the facility, no follow up care, medical, or surgical intervention or treatment was required.A sample was received for investigation; 17ea unused samples were received for evaluation, no resistance was noted when removing the stylet from any of the samples, and finished good production records found no nonconformances noted by production or qc personnel during first article, in-process, or case packaging inspections.Based on the complaint details, sample evaluation, and investigation, the complaint is not confirmed; no defects were observed when evaluating the returned samples, the complaint cannot be determined, and a root cause could not be determined.The division will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
2.6F X 50CM DL PICC MST STD
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
aaron ginsburg
three lakes drive
northfield, IL 60093--275
MDR Report Key50897026
Report Number1417592-2026-50795
Device Sequence Number5853006
Product Code LRO
UDI-Device Identifier10653160385875
UDI-Public10653160385875
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K213481
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberPICC2650MST
Device Lot Number2025112190
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/21/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown